# SDR UIEA2019110405846

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,250 hours, 17,539 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG, TWO ATTEMPTS MADE.( PERFORMED BITE CHECK OF APU IAW B767 AMM 49-61-05 AND SELF TEST, NO FAULTS FOUND. DISCOVERED APU OIL WAS LOW, SERVICED OIL IAW AMM 12-13-04 (REF ITEM M3). APU START SUCCESSFUL THIRD ATTEMPT.      NOTE: LP 1092172 - AS PER ATLAS AIR GMM, APU REQUIRED COLD SOAK DUE TO APU WORK DONE. ITEM TRANSFERRED TO MDDR 120098 PER ATLAS AIR ETOPS MM IAW MEL- 25-AP-01, OPTION C, CAT N, DUE DATE 03NOV20. PLACARD INSTALLED. )
